Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

White sticky stuff in my underwear

So this morning when I was on the computer it felt like something was comming out of my vagina... it was sticky and a clearish white color. I told my mom about it and she said to put in a pad and she also said it is just part of puberty and my period will be starting soon. Is my mom right? I need firth explanation to what is happening. Thanks!
Asked On : Mon, 21 Dec 2009
Answers:  2 Views:  3927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
congradulations your one step closer to becoming a woman! dont worry, its just vaginal discharge. its your body's way of cleaning the vaginal ickies you get everyday about a year or two (depends on the person) you may get your period if it feels uncomfortable just wear a pantiliner thats what i did =D hope it helped!
Answered: Mon, 21 Dec 2009
  User's Response
well that is the same thing like me my mom says its a just a discharge of yeast or something like that i just were pads to get it off me i make sure its not there at the end of the day cause its not normal to me
Answered: Sat, 21 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor